Library Subscription: Guest
Home Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences

Impact factor: 0.024

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v42.i7.30
pages 43-53

On Relation between Sets of Solutions of the Main and Extended Problems for Control Problems in Elliptic Equations

Mamed Akhverdy ogly Yagubov
Baku State University (Azerbaijan)
Natavan Shukyur kyzy Asadova
Lyceum with physics and mathematics bias, Baku (Azerbaijan)

ABSTRACT

For the problem of optimal control for processes, described by equations of elliptic type of high order, we introduce the extended problem and investigate relation between sets of solutions of the correspondent boundary value problem. Due to this we prove the theorem of existence of optimal control.